# SDR CA111103010

- Difficulty date: November 2, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 62,351 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FROM TOP OF DESCENT DOWN TO APPROX 400ASL, FAINT ODOR OF ELECTRICAL SMOKE IN FLIGHT DECK ONLY NOTHING VISIBLE, NO OTHER INDICATIONS.  ALL NORMAL ON APPROACH.  CHECKED FLT DECK AERA, ALL E & E BAYS FWD, MID & AFT, CHECKED O2 COMPARTMENT RAN APU & PACKS, CHECKED ALL CIRCUIT BREAKER IN FLT DECK NO ODORS NOTICED UNABLE TO DUPLICATE.
